MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2080-N
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 07/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was being treated for an abdominal aortic aneurysm (aaa) with the implantation of the alto abdominal stent graft system (aasgs) on (b)(6) 2025.The internal mesenteric artery (ima) was coiled prior to the insertion of the aasgs.It was reported that the alto main body was inserted via the right side, and the proximal crown was deployed so that the proximal marker of the aasgs integrated balloon was positioned approximately 1mm below the infrarenal artery, with the metallic portion directly below the radiopaque marker as a guide, ensuring the ring was infrarenal.After the polymer fill, it was determined that contralateral limb placement within 14 minutes would be difficult.Therefore, balloon touch-up was performed before contralateral limb placement.At that time, a behavior suggestive of expansion of the proximal ring was observed.Both the contralateral and ipsilateral limbs were deployed, and final angiography confirmed no endoleaks.However, it was confirmed that the left renal artery was approximately 80% covered by the proximal ring.To resolve the left renal artery occlusion, cannulation from the left brachial artery to the left renal artery was attempted.A 0.018-inch wire was successfully cannulated, but other catheters and balloons couldn't be advanced.Subsequent angiography confirmed complete occlusion of the left renal artery and approximately 30% coverage of the right renal artery.The right renal artery was dilated with a 4mm balloon.Afterwards, angiography showed the possibility of superior mesenteric artery (sma) occlusion, but blood flow was eventually confirmed.Since the procedure had already exceeded five hours, it was completed after embolizing the ima.It was reported that on (b)(6) 2025 the sma was found to be relatively occluded.The descending colon also showed poor discoloration, and the patient was kept under observation with dialysis and other treatments.The patient continued under observation with blood pressure managed using catecholamines, etc.The sma remained patent, and no additional treatment was performed.The patient is being monitored.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Per communication with (b)(4) (distributor) all information for the evaluation of this event that is available has been provided.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the reported event of malposition of the device, left renal artery occlusion, right renal artery partial occlusion and superior mesenteric artery occlusion are unconfirmed.This is not consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of complaint could not be determined.Procedure related harms could not be determined.No contributing factors were identified.The final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated, h6: investigation finding codes: remove code 3233, h6: investigation conclusion codes: remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key22816860
Report Number3008011247-2025-00069
Device Sequence Number15706750
Product Code MIH
UDI-Device Identifier00850007370886
UDI-Public(01)00850007370886(17)270709(10)FS070124-19
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-AB2080-N
Device Lot NumberFS070124-19
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COILS (NON-ENDOLOGIX; CUSTOMSEAL KIT POLYMER KIT: LOT # FS070124-19; OVATION IX ILIAC LIMB EXTENSION: LOT # FS040924-48; OVATION IX ILIAC LIMB EXTENSION: LOT # FS051324-11
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexMale